Items where Author is "Zalesski, Alex"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article
Number of items: 2.

Article

Siemons, Johannes and Zalesski, Alexandre (2019) Remarks on singular Cayley graphs and vanishing elements of simple groups. Journal of Algebraic Combinatorics, 50 (4). pp. 379-401. ISSN 0925-9899

Héthelyi, L., Szőke, M. and Zalesski, A.E. (2017) On p-stability in groups and fusion systems. Journal of Algebra, 492. pp. 253-297. ISSN 0021-8693

This list was generated on Sun Apr 5 17:22:42 2020 BST.